# SDR DALA2023050503511

- Difficulty date: May 4, 2023
- Submitted: May 5, 2023
- Operation: Air carrier
- Aircraft: N860NW
- Make and model: Airbus A330-223
- Aircraft serial: 0778
- Aircraft time: 69,221 hours, 8,776 cycles
- System (JASC): 2565 · Escape Slide
- Part: Bottle
- Condition: Warning Message
- Location: Escape Slide
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3360 R2 DOOR SLIDE MESSAGE ON ECAM. CORRECTIVE ACTION: R/R 2R DOOR ASSIST BOTTLE SVC FITTING. SERVICED BOTTLE. OP LEAK/CK GOOD. NO MSG ON FAP. (4682140)
